Patient : Im Indonesian, just for your information, i am Doctor. I have a skin problem, really seriously. I have a rash at my extremities, my buttock and also a little bit at my hip. I already have this kind of problemaroun 2 years. i was go to an allergist but my condition is just getting better if i take the corticosteroid. I already done the skin test such patch test and prick test, but the result isi just allergy to nickle. I was already knoW that i was allergy tonickle since i was in elementry school. I was take the steroid already 2 month, and i still feel very itchy, the doctor said if i take the steroid every other day i can Avoid the said effect of steroid. I also already done the hematology test and the result is normal for bilirubiN. What i wanna ask iS, what the possible causes of my sudden itchIness. Thisis really distrub my usual activity. And for your information too, i dont have any family problem. Please help me!!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.